# SDR CA110719005

- Difficulty date: July 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug C54G-DC
- Aircraft time: 30,351 hours
- Engine: Pwa R20007M2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 2 ENGINE WAS SHUTDOWN AND PROPELLER FEATHERED DUE TO ROUGH RUNNING.  THERE IS EVIDENCE OF ALUMINUM IN THE OIL SCREEN.  SUSPECT PISTON FAILURE AS THE TEMPS AND PRESSURES WERE STABLE.  THE ACFT WAS IN ACTIVE FIRE RETARDANT CONFIGURATION, SO THE ENGINE WAS REPLACED AS IS THE QUICKEST ACTION FOR SERVICEABILITY.  FURTHER DETERMINATION OF FAILURE WILL BE ASSESSED POST FIRE SEASON.
